Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A unified space for mappings


Author: G. T. Whyburn
Journal: Trans. Amer. Math. Soc. 74 (1953), 344-350
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0052762-9
MathSciNet review: 0052762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Memoirs of the American Mathematical Society, no. 1, 1950. See also Duke Math. J. vol. 17 (1950) pp. 69-74. MR 0046641 (13:764j)
  • [2] I. A. Vaĭnsteĭn, Doklady Akademii Nauk SSSR. N.S. vol. 57 (1947) pp. 319-321.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0052762-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society